Ask a doctor

Is It Normal To Have A Stiff Neck from Juvederm For Several Months? What Caused It?

I had Juvederm injected on my face. 2 day's later I had a stiff neck & headache which lasted for 3 months. I felt ill also. Why would the Juvederm affect me like that? I called the Dr's nurse she said she had never heard of such a thing. Nothing was ever done about it so I just suffered. I know it had something to do with the injection. I know my body when something isn't right.

Doctor Answers (2)

Stiff neck after juvederm

+1

I also agree that it does not sound related and have never seen such a thing happen. If you are not feeling well you should see your primary care physician


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Juvederm and stiffness

+1

It sounds very unusual that they would be associated in any way. But it would be a good idea to see your doctor for evaluation.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.